×

zbMATH — the first resource for mathematics

Higher derivations on Lie ideals of triangular algebras. (English. Russian original) Zbl 1261.16043
Sib. Math. J. 53, No. 6, 1029-1036 (2012); translation from Sib. Mat. Zh. 53, No. 6, 1283-1291 (2012).
Summary: Let \(\mathcal T\) be a triangular algebra and let \(\mathcal U\) be an admissible Lie ideal of \(\mathcal T\). We mainly consider the question whether each Jordan higher derivation of \(\mathcal U\) into \(\mathcal T\) is a higher derivation of \(\mathcal U\) into \(\mathcal T\). We also give some characterizations for the Jordan triple higher derivations of \(\mathcal U\).

MSC:
16W25 Derivations, actions of Lie algebras
47B47 Commutators, derivations, elementary operators, etc.
16S50 Endomorphism rings; matrix rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chase S. U., ”A generalization of the ring of triangular matrices,” Nagoya Math. J., 18, 13–25 (1961). · Zbl 0113.02901 · doi:10.1017/S0027763000002208
[2] Harada M., ”Hereditary semi-primary rings and tri-angular matrix rings,” Nagoya Math. J., 27, 463–484 (1966). · Zbl 0178.36504 · doi:10.1017/S0027763000026313
[3] Haghany A. and Varadarajan K., ”Study of formal triangular matrix rings,” Comm. Algebra, 27, 5507–5525 (1999). · Zbl 0941.16005 · doi:10.1080/00927879908826770
[4] Awtar R., ”Lie ideals and Jordan derivations of prime rings,” Proc. Amer. Math. Soc., 90, No. 1, 9–14 (1984). · Zbl 0528.16020 · doi:10.1090/S0002-9939-1984-0722405-2
[5] Ferrero M. and Haetinger C., ”Higher derivations and a theorem by Herstein,” Quaest. Math., 25, No. 2, 249–257 (2002). · Zbl 1009.16036 · doi:10.2989/16073600209486012
[6] Ashraf M., Khan A., and Haetinger C., ”On (\(\sigma\), \(\tau\))-higher derivations in prime rings,” Int. Electron. J. Algebra, 8, 65–79 (2010). · Zbl 1253.16039
[7] Cortes W. and Haetinger C., ”On Jordan generalized higher derivations in rings,” Turkish J. Math., 29, No. 1, 1–10 (2005). · Zbl 1069.16039
[8] Haetinger C., ”Higher derivations on Lie ideals,” Tend. Mat. Apl. Comput., 3, No. 1, 141–145 (2002). · Zbl 1208.16032 · doi:10.5540/tema.2002.03.01.0141
[9] Jung Y. S., ”Generalized Jordan triple higher derivations on prime rings,” Indian J. Pure Appl. Math., 36, No. 9, 513–524 (2005). · Zbl 1094.16023
[10] Nakajima A., ”On generalized higher derivations,” Turkish J. Math., 24, No. 3, 485–487 (1992).
[11] Wei F. and Xiao Z.H., ”Jordan higher derivations on triangular algebras,” Linear Algebra Appl., 432, No. 10, 2615–2622 (2010). · Zbl 1185.47034 · doi:10.1016/j.laa.2009.12.006
[12] Bergen J., Herstein I. N., and Kerr J. W., ”Lie ideals and derivations of prime rings,” J. Algebra, 71, 259–267 (1981). · Zbl 0463.16023 · doi:10.1016/0021-8693(81)90120-4
[13] Lanski C. and Montgomery S., ”Lie structure of prime rings of characteristic 2,” Pacific J. Math., 42, 117–136 (1972). · Zbl 0243.16018 · doi:10.2140/pjm.1972.42.117
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.